# SDR ABXA2023030229

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 100,077 hours, 45,200 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

L ENG ANTI-ICE VALVE STUCK CLOSED AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE PERFORMED ENGINE RUN AND LIGHT EXTINGUISHED WHEN THROTTLES ADVANCED IAW 71-00-00-201. AIRCRAFT RETURNED TO SERVICE
